The Annals of Mathematical Statistics

The Information in a Rank-order and the Stopping Time of Some Associated SPRT'S

Robert H. Berk and I. Richard Savage

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 5 (1968), 1661-1674.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698148

Digital Object Identifier
doi:10.1214/aoms/1177698148

Mathematical Reviews number (MathSciNet)
MR232498

Zentralblatt MATH identifier
0188.49405

JSTOR
links.jstor.org

Citation

Berk, Robert H.; Savage, I. Richard. The Information in a Rank-order and the Stopping Time of Some Associated SPRT'S. Ann. Math. Statist. 39 (1968), no. 5, 1661--1674. doi:10.1214/aoms/1177698148. https://projecteuclid.org/euclid.aoms/1177698148


Export citation